MathSciNet Relay Station
MathSciNet bibliographic data
MR1997529 46A22 (46N10 47H05 49J35)
Simons, S. A new version of the Hahn-Banach theorem. Arch. Math. (Basel) 80 (2003), no. 6, 630–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement